| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/13/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that the intraocular lens was explanted and the patient was left aphakic.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).